Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok no one ever answers me on here but i will keep posting on the off chance that somebody will. So I have comedonal acne with the occasional closed comedone that becomes inflamed and turns into a huge pimple/cyst. I went on accutane for this because nothing else helped and my skin has erupted the entire course. Worst skin of my life. I understand it must purge your pores, but I am 6 months in and my skin is consistently breaking out bad.

My question is, I weigh 110 and am on 60 mg per day from the START in October. I hit the cumulative dose a while ago and am still far far from clear. Do you think I can have too much accutane in my system? I'm thinking of just taking half my dose the rest of this month so I only take 30 a day. Will this help? My skin just looks red, dry, raw, and full of pimples and I'm honestly so angry/sad/mix of so many awful emotions. Im in a crisis in terms of how much mentally this has affected me so I really need to figure this out soon...6 months of how bad this has been has been far too long already and I don't want to continue with this high dose if its CAUSING my problems. Please any help would be so appreciated.

Share this post


Link to post
Share on other sites
4 hours ago, GracieP said:

Ok no one ever answers me on here but i will keep posting on the off chance that somebody will. So I have comedonal acne with the occasional closed comedone that becomes inflamed and turns into a huge pimple/cyst. I went on accutane for this because nothing else helped and my skin has erupted the entire course. Worst skin of my life. I understand it must purge your pores, but I am 6 months in and my skin is consistently breaking out bad.

My question is, I weigh 110 and am on 60 mg per day from the START in October. I hit the cumulative dose a while ago and am still far far from clear. Do you think I can have too much accutane in my system? I'm thinking of just taking half my dose the rest of this month so I only take 30 a day. Will this help? My skin just looks red, dry, raw, and full of pimples and I'm honestly so angry/sad/mix of so many awful emotions. Im in a crisis in terms of how much mentally this has affected me so I really need to figure this out soon...6 months of how bad this has been has been far too long already and I don't want to continue with this high dose if its CAUSING my problems. Please any help would be so appreciated.

Yes, you are seriously over dosing - what is your doctor thinking!!! As soon as you start having mental health issues you should be stopping accutane. These mental issues can last for years. It is very serious. PM me

Share this post


Link to post
Share on other sites

Take inside double dose vitamin E and 1-2Tablesoon flaxseed oil
the best supplements I know that really heal dry skin
eat fresh fruits and vegetables as much as possible, it will improve your mood for sure
 

Take long walks outside 
fresh air will make you resistant to any depression and stress

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×